# SDR AWXA0002094

- Difficulty date: August 2, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22630
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fuselage R/H Skin STA 727-777 STR 14R-20R found to have several existing skin repairs adjacent to each other.C: repaired per ER 15-5331-01206-SS3
